# SDR CALA2010070700324

- Difficulty date: June 30, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 61,335 hours, 16,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1180-1200 RBL 45 SEAT TRACK LIP FOUND CORRODED.  SEAT TRACK SCRATCH SMOOTHED OUT OF SRM 53-00-52 ALLOWABLE DAMAGE FIG 101 LIMIT & SEAT TRACK REPLACED AS PER SRM 51-10-02 & NEW SEAT TRACK INSTALLED AS PER AMM 20-11-00 AND SRM 51-40-02 AT STA 1180 TO STA 1320 RBL 45 AND FORM 44.0008 ATTACHED ITEM 1-10 ACCOMPLISHED.
